MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL; OXIDASE REAGENT DROPPER; DISCS, STRIPS & REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO. (SPARKS) BD BBL; OXIDASE REAGENT DROPPER; DISCS, STRIPS & REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 261181
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd bbl¿; oxidase reagent dropper there was negative results with p.Aeruginosa.The organisms were known oxidase positive.There were also weak reactions on campylobacter.Results were not reported and there was no impact to patient.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report was sent in error.The issue was a qc failure therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD BBL; OXIDASE REAGENT DROPPER
Common Device Name
DISCS, STRIPS & REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11406499
Report Number1119779-2021-00420
Device Sequence Number3791557
Product Code JTO
UDI-Device Identifier30382902611814
UDI-Public30382902611814
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2021
Device Model Number261181
Device Catalogue Number261181
Device Lot NumberB01B211M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer09/25/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1